Title: Morita equivalence and characteristic classes of star products
Authors: Burzstyn, Henrique ×
Dolgushev, Vasily
Waldmann, Stefan #
Issue Date: Jan-2012
Publisher: W. de Gruyter
Series Title: Journal für die Reine und Angewandte Mathematik (Crelle's Journal) vol:662 pages:95-163
ISSN: 0075-4102
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science